Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english
Публикаций на странице:    Page: 12
2009 year
Authors: Buchstaber V., Panov T.E., Ray N.

Toric genera, Accepted to print in AMRN; Preprint, 2009; arXiv:0908.3298.

2009 year
Authors: Buchstaber V., T.E.Panov

Toric Topology, Dobrushin International Conference, Proceedings, Moscow, Russia, 2009, 27--36.

2009 year
Authors: Buchstaber V.

Ring of Combinatorial Polytopes and Applications, Mathematisches Forschungsinstitut Oberwolfach, Report No. 01/2009, Toric Geometry, 4 - 10 January, 2009, 14--16.

2009 year
Authors: Buchstaber V., E.Yu.Bunkova

Heat Equation and Families of Two-Dimensional Sigma Functions, Proceedings of the Steklov Institute of Mathematics, v. 266, 2009, 1-28.

2008 year
Authors: Buchstaber V., O.V.Karpov, Tertychniy S.I., Niemeyer J., Kieler O.

Modeling of rf-biased overdamped Josephson junctions, J. Appl. Phys., 104, 093910, 2008; Virtual Journal of Applications of Superconductivity, v. November 15, 2008, Issue 10.

2008 year
Authors: Buchstaber V.

Lectures on Toric Topology, Toric Topology Workshop, KAIST 2008, Trends in Mathematics, Information Center for Mathematical Sciences, V. 11, N. 1, 2008, 1-55.

2008 year
Authors: Buchstaber V., Leykin D.V.

Solution of the problem of differentiation of Abelian functions over parameters for families of (n,s)-curves, Funct. Anal. Appl., 42:4, 2008, 268-278.

2008 year
Authors: Buchstaber V.

Ring of Simple Polytopes and Differential Equations, Proceedings of the Steklov Institute of Mathematics, v. 263, 2008, 1-25.

2008 year
Authors: Buchstaber V., Terzic' S.

Equivariant complex structures on homogeneous spaces and their cobordism classes, Geometry, Topology, and Mathematical Physics, S.P.Novikov"s seminar: 2006-2007 (V.M.Buchstaber, I.M.Krichever, Eds), Providence (RI), Amer. Math. Soc. Transl., v. 224, ser. 2, 2008, 27-57; arXiv:math. AT/0708.2054 v.1, 15 Aug 2007.

2008 year
Authors: Buchstaber V., Ray N.

An Invitation to Toric Topology: Vertex Four of a Remarkable Tetrahedron, Toric topology., Contemp. Math., v. 460, Providence (RI): Amer. Math. Soc., 2008, 1-27; MIMS, 2008.31: http://www.manchester.ac.uk/mims/eprints.
Go to publication

2008 year
Authors: Buchstaber V.

Face-polynomials of simple polytopes and two-parameter Todd genus, Russian Math. Surveys, v. 63, Issue 3, 2008, 554--556.

2008 year
Authors: Buchstaber V., Rees E.G.

Frobenius n-homomorphisms, transfers and branched coverings, Proceeding of the Cambridge Phil. Society, v. 144(1), 2008, 1-12; ArXiv: math.RA/0608120 v. 1, 4 Aug 2006.

2007 year
Authors: Buchstaber V., Panov T., Ray N.

"Spaces of polytopes and cobordism of quasitoric manifolds". Moscow Math. Journal 7 (2007), no.2, 219-242.
Go to publication

2007 year
Authors: Buchstaber V.

The Leonhard Euler Tercentenary. The problem of support for young mathematicians, Newsletter of the EMS, Issue 65, EMS, September 2007, 3-4.

2007 year
Authors: Buchstaber V.

Abelian Functions and Singularity Theory, International Conference "Analysis and Singularities", dedicated to the 70th anniversary of V.I. Arnold, Book of abstracts, Steklov Math. Inst., Moscow, August 20 - 24, 2007, 117-118.

2007 year
Authors: Buchstaber V., Koritskaya E.V.

The Quasi-Linear Burgers-Hopf Equation and the Stasheff Polytopes, Funct. Anal. Appl., 41:3, 2007, 196-207.

2007 year
Authors: Buchstaber V., Leykin D.V.

Differentiation of Abelian functions over its parameters, Russian Math. Surveys, v. 62, Issue 4, 2007, 787-789.

2007 year
Authors: Buchstaber V., Ray N.

The Universal Equivariant Genus and Krichever"s Formula, Russian Math. Surveys, v. 62, Issue 1, 2007, 178-180.

2007 year
Authors: Buchstaber V., Panov T.E., Ray N.

Spaces of polytopes and cobordism of quasitoric manifolds, Moscow Math. J., v. 7, N. 2, 2007, 219-242; arXiv: Math. AT/0609346.

2007 year
Authors: Buchstaber V.

Kolmogorov and Topology, Chapter 1 in the book: "Kolmogorov`s Heritage in Mathematics", edited by E.Charpenter, A.Lesne, N.Nikolski, Springer-Verlag Berlin Heidelberg, 2007.

2007 year
Authors: Buchstaber V., Lazarev A.

Dieudonne modules and p-divisible groups asoociated with Morava K-theory of Eilenberg-Mac Lane spaces, Algebraic and Geometric Topology, 7, 2007, 529--564; arXiv:math. AT/0507036 v.1, 2 Jul 2005.

2006 year
Authors: Buchstaber V., Gaifullin A.

"Representations of m-valued groups on triangulations of manifolds", Russ. Math. Surv., 2006, 61 (3), 560–562
Go to publication Download (312.7 KB)

2006 year
Authors: Buchstaber V., Karpov O.V., Sherstobitov S.V., Tertychniy S.I., Niemeyer J., Kieler O.

Josephson junction parameters for alternating current wave form synthesis, J. Appl. Phys., 100, 093907, 2006.

2006 year
Authors: Buchstaber V.

Analogous polytopes, toric manifolds and complex cobordisms, International conference on Toric Topology, Osaka, 29.05. - 03.06.2006.

2006 year
Authors: Buchstaber V., Gaifullin A.A.

Representations of m-valued groups on triangulations of manifolds, Russian Math. Surveys 61, Issue 3, 2006, 560-562.

2006 year
Authors: Buchstaber V.

Euler characteristic, Dehn-Sommerville characteristics, and their applications, In the book: "Topology in Molecular Biology", Springer Series in Solid-Sciences, v. 150, 2006, 163-176.

2006 year
Authors: Buchstaber V.

The n-valued groups: theory and applications, Moscow Math. J., v. 6, N. 1, 2006, 57-84.

2006 year
Authors: Buchstaber V., Krichever I.M.

Integrable equations, addition theorems, and the Riemann-Schottky problem, Russian Math. Surveys, 61, Issue 1, 2006, 19-78.

2006 year
Authors: Buchstaber V., Leykin D.V.

Functional equations that define multiplication in a continuous Krichever-Novikov basis, Russian Math. Surveys, v. 61, Issue 1, 2006, 165-167.

2005 year
Authors: Buchstaber V., Leykin D.V.

Differential and differential-functional equations for sigma-functions, Fourth International Conference on Differential and Functional Differential Equations, Moscow, August 14-21, 2005, Book of abstracts.

2005 year
Authors: Buchstaber V.

Jacobi transformations and its applications, International conference on Selected Problems of Modern Mathematics, dedicated to the 200th anniversary of K.G. Jacobi, Kaliningrad, April 4-9, 2005, Book of abstracts.

2005 year
Authors: Buchstaber V., Lazarev A.

The Gelfand Transform in Commutative Algebra, Moscow Math. J., v. 5, N. 2, 2005, 311-327.

2005 year
Authors: Buchstaber V., Leykin D.V.

Addition laws on Jacobian varieties of plane algebraic curves, Proceedings of the Steklov Math. Inst., v. 251, Issue 4, 2005, 49-120.

2005 year
Authors: Buchstaber V., Leykin D.V.

Trilinear functional equations, Russian Math. Surveys, v. 60, Issue 2, 2005, 341-343.

2005 year
Authors: Buchstaber V., Leykin D.V.

Hyperelliptic Addition Law, J. Nonlinear Math. Phys., 12, suppl. 1, 2005, 106--123.

2004 year
Authors: Baskakov I.V., Buchstaber V., Panov T.

"Cellular cochain algebras and torus actions". Russian Math. Surveys 59 (2004), no.3, 562-563; arXiv:math.AT/0407189.
Download (349.9 KB)

2004 year
Authors: Buchstaber V., Panov T.

"Combinatorics of simplicial cell complexes, and torus actions". Proceedings of the Steklov Institute of Mathematics, vol. 247, 2004, pp.33-49.
Download (646.1 KB)

2004 year
Authors: Buchstaber V., Panov T.

"Toricheskie deistiviya v topologii i kombinatorike" (Torus Actions in Topology and Combinatorics, in Russian). MCCME, Moscow, 2004, 272 pages.
Go to publication

2004 year
Authors: Buchstaber V.

Kolmogorov et la Topologie, L`heritage de Kolmogorov en mathematiques, Editions Berlin, Paris, 2004, 151-162.

2004 year
Authors: Buchstaber V., Panov T.E.

Combinatorics of simplicial cell complexes, and torus actions, Proceedings of the Steklov Math. Inst., v. 247, 2004, 1-17.

2004 year
Authors: Buchstaber V., Leykin D.V.

Heat Equations in a Nonholonomic Frame, Funct. Anal. Appl., 38:2, 2004, 88-101.

2004 year
Authors: Buchstaber V., Baskakov I.V., Panov T.E.

Cellular cochain algebras and torus actions, Russian Math. Surveys, v. 59, Issue 3, 2004, 562-563.

2004 year
Authors: Buchstaber V., Lazarev A.Yu.

The discrete Gel"fand transformation and its dual, Russian Math. Surveys, v. 59, Issue 1, 2004, 184-186.

2004 year
Authors: Buchstaber V., Rees E.G.

Rings of continuous functions, symmetric products, and Frobenius algebras, Russian Math. Surveys, v. 59, Issue 1, 2004, 125-145.

2004 year
Authors: Buchstaber V., Panov T.E.

Torus actions in topology and combinatorics, Mosk. Tsentr Nepr. Mat. Obraz., Moscow, 2004, 272 pp. (in Russian).

Публикаций на странице:    Page: 12
Search for publications of V. Buchstaber
Year of publication
from по
Author

Search phrase

Type of publication

Наличие в международных базах цитирования
Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site